logo BDSP

Base documentaire


  1. Pill esophagitis.

    Article - En anglais

    Nine hundred seventy-nine cases of pill esophagitis due to nearly 100 different medications are reviewed.

    Pill-induced injuries occur when caustic medicinal pills dissolve in the esophagus rather than passing rapidly into the stomach as intended.

    Most patients suffer only self-limited pain, but esophageal hemorrhage, stricture, and perforation may occur, and fatal injuries have been reported.

    The incidence of this iatrogenic injury can be reduced but not eliminated by emphasizing the importance of taking pills while upright and with plenty of fluids.

    Mots-clés Pascal : Chimiothérapie, Forme pharmaceutique, Pilule, Incidence, Symptomatologie, Complication, Oesophagite, Iatrogène, Hémorragie, Gastrointestinal, Sténose, Article synthèse, Homme, Pharmacovigilance, Appareil digestif pathologie, Oesophage pathologie, Estomac pathologie, Intestin pathologie, Appareil circulatoire pathologie, Vaisseau sanguin pathologie

    Mots-clés Pascal anglais : Chemotherapy, Dosage form, Pill, Incidence, Symptomatology, Complication, Esophagitis, Iatrogenic, Hemorrhage, Gastrointestinal, Stenosis, Review, Human, Pharmacovigilance, Digestive diseases, Esophageal disease, Gastric disease, Intestinal disease, Cardiovascular disease, Vascular disease

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 99-0311756

    Code Inist : 002B02U04. Création : 16/11/1999.